# SDR UPS07M50888

- Difficulty date: August 30, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING LOWER SURFACE L/E ACCESS PANEL CUTOUT STRUCTURE AT STA XORS 51 0 APPROX FOUND CRACK AS MARKED.  LEFT WING LOWER SURFACE L/E APPROX XORS 510 DOUBLER REMOVED.  NEW DOUBLER FABRICATED USING MAT'L 7075-T6-0.090" PER DOUGLAS DWG ARB2933.  NEW DOUBLER FASTENER HOLES PICKED UP, REPROTECTED & PAINTED.  NEW DOUBLER INSTALLED AS PER SRM 51-31-01 VOL II REV 38.
